Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Zonoids whose polars are zonoids

Author: Rolf Schneider
Journal: Proc. Amer. Math. Soc. 50 (1975), 365-368
MSC: Primary 52A20
MathSciNet review: 0470857
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that Euclidean $ n$-space contains nonellipsoidal, centrally symmetric convex bodies which, as well as their polars, are zonoids (i.e., can be approximated by finite sums of segments). This disproves a conjecture of E. D. Bolker.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 52A20

Retrieve articles in all journals with MSC: 52A20

Additional Information

PII: S 0002-9939(1975)0470857-2
Keywords: Zonoid, range of vector measure, polar convex bodies, isometries of finite-dimensional subspaces of $ {L^1}$ and quotient spaces of $ {L^\infty }$
Article copyright: © Copyright 1975 American Mathematical Society